Show simple item record

contributor authorVanani, S. Karimi
date accessioned2020-03-13T11:24:35Z
date available2020-03-13T11:24:35Z
date issued2012
identifier other4X4_bvVoo68Tm1Opp0ghq7rybls8pDSV5hzEmj1wUXU7zqF1E0.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/1295353?show=full
formatgeneral
languageEnglish
titleA numerical algorithm for the space and time fractional Fokker-Planck equation
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid9606473
identifier doi10.1108/09615531211271853
coverageAcademic
pages1037-1052
journal volume22
journal issue8
filesize126204
citations1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record